# SDR SIMA20230220002

- Difficulty date: February 20, 2023
- Submitted: February 21, 2023
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 41,226 hours, 36,705 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Main
- Component: Lamp
- Component part number: 1317
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR EXT EMERGENCY DOOR LIGHT INOP-C/A-RAR MAIN DOOR EXT EMERGENCY DOOR LIGHT LAMP IAW EMB AMM 33-50-06-000-801-A AND 33-50-06-400-801-A. OPS CHECK GOOD. END.
